# SDR AALA202508221008

- Difficulty date: August 18, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,965 hours, 30,333 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LEFT AFT EMERGENCY EXIT FLICKERED ON THEN OFF 2 TIMES IN CLIMB OUT THEN EVENTUALLY IN CLIMB STAYED ILLUMINATED. PRESSURIZATION AND CABIN CLIMB RATE NORMAL THROUGHOUT FLIGHT. THE LIGHT INDICATING ARMED IN CABIN NOT ILLUMINATED.   (OPEN)
